# SDR ASOA2014031210125

- Difficulty date: March 9, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 22,870 hours, 15,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT APPEAR TO BE FUNCTIONING.    R & R EMERGENCY NR 2&3 BATTERIES IAW AMM 33-51-17.  OPS CHECKED GOOD,
